MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Codes Retraction Problem (1536); Failure to Unfold or Unwrap (1669); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: approximated.
 
Event or Problem Description
It was reported that deployment issues occurred and the array was damaged.A 3.0/15/15 leveen coaccess was selected for use in a radiofrequency ablation procedure of the patient's lung.It was noted that the tines of the array did not deploy or retract properly resulting in them becoming twisted.No patient complications were reported.
 
Additional Manufacturer Narrative
Date of event: approximated.
 
Event or Problem Description
It was reported that deployment issues occurred and the array was damaged.A 3.0/15/15 leveen coaccess was selected for use in a radiofrequency ablation procedure of the patient's lung.It was noted that the tines of the array did not deploy or retract properly resulting in them becoming twisted.No patient complications were reported.Device evaluated by mfr: examination of the returned product revealed one coaccess electrode system was received.Inspection verified that the tip of unit was not damaged, however it was returned with the tines partially opened.No visual defects were noted, the returned product appears in good condition without evidence of damage or anomalies.Functional inspection revealed the handle was actuated moving it forward and backward and the tines of the returned device could be extended and retracted properly without problems or resistance.

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
MDR Report Key7935003
Report Number2134265-2018-61596
Device Sequence Number1654345
Product Code GEI
UDI-Device Identifier08714729454922
UDI-Public08714729454922
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2021
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0022379440
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2018
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1